# SDR CA120624003

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: 1551031
- Condition: Cracked
- Location: Actuator
- Part time: 4,910 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE REQUIREMENT FOR OVERHAULING THIS WATER BOMB DOOR ACTUATOR IS TO PERFORM NDT ON LISTED PARTS IAW MFG COMPONENT MM 125-77-03 PAGE 502 FIGURE 501.  THE NDT TECHNICIAN DISCOVERED THE ACTUATOR`S BEARING CAP PN155-103-1 WAS CRACKED AT THE RETRACT HYD FITTING BOSS.  CAP WAS REPLACED, OVERHAUL COMPLETED & UNIT RETURNED TO SERVICE.  THIS IS THE FIRST OCCURRENCE OF THE BOMB DOOR ACTUATOR BEARING CAP CRACKING ON OUR FLEET OF ACFT.
